# SDR QXEA9902254

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE AFT WALL OF WHEEL WELL IS CHAFED WHERE LOWER PORTION OF GRAVEL GUARD ATTACHES.  REPAIRED IAW RD 8-54-041.
